MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. GLENOSPHERE CON TRIAL 2MM MOD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ASCENSION ORTHOPEDICS, INC. GLENOSPHERE CON TRIAL 2MM MOD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number TRL096002C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during set up, it was noticed that the glenosphere con trial 2mm mod was broken.Procedure was performed, without any delay, with the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
The part has not yet been received, but photographs were provided.Evaluation of the photos identified that the center post of the glenosphere trial was broken off from the body of the line.The failure was confirmed.If the part is later returned to integra this investigation may be reopened and updated.According to risk documentation for the rss system, probable causes for instrument breakage or damage include inadequate design, inadequate or incorrect surgical technique, and normal wear.As the part associated with this complaint was manufactured in 2014, wear is further supported as the most likely cause for the failure of the center post.If the part is later returned to integra this investigation may be reopened and updated.

Brand Name
GLENOSPHERE CON TRIAL 2MM MOD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14602213
Report Number3002788818-2022-00031
Device Sequence Number20375733
Product Code KWS
UDI-Device Identifier10381780235897
UDI-Public10381780235897
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K130050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTRL096002C
Device Catalogue NumberTRL096002C
Device Lot NumberPM0317
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown